# SDR NSVA2010138

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N338CJ
- Make and model: Saab 340B
- Aircraft serial: 338
- Aircraft time: 33,663 hours, 37,719 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 2DF EMERGENCY LIGHT HAS 1 BULB INOP.  FOUND BROKEN WIRE ON LIGHT ASSY.  REPLACED LIGHT ASSY.
